On the decay property of solutions to the cauchy problem of the semilinear wave equation with a dissipative term

Shuichi Kawashima, Mitsuhiro Nakao, Kosuke Ono

    Research output: Contribution to journalArticlepeer-review

    111 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)617-653
    Number of pages37
    JournalJournal of the Mathematical Society of Japan
    Issue number4
    Publication statusPublished - Oct 1995

    All Science Journal Classification (ASJC) codes

    • General Mathematics

    Cite this